# SDR SIMA201023701

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 18,881 hours, 16,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT FRAME 23 CRACKED IN 2 LOCATIONS BETWEEN STRINGERS 15 RIGHT AND 14 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CRACK LENGTHS ARE .25 AND .75 INCH.  REPAIRED FRAME 23R IAW EO EM-53MR-1634.  THE ACFT WAS RETURNED TO SERVICE.
